Table of Contents
Conference Papers in Mathematics
Volume 2013 (2013), Article ID 721406, 7 pages
http://dx.doi.org/10.1155/2013/721406
Conference Paper

Sensitivity Analysis in a Dengue Epidemiological Model

1School of Business, Polytechnic Institute of Viana do Castelo, 4930-678 Valença, Portugal
2R&D Centre Algoritmi, Department of Production and Systems, University of Minho, 4710-057 Braga, Portugal
3R&D Centre CIDMA, Department of Mathematics, University of Aveiro, 3810-193 Aveiro, Portugal

Received 14 June 2013; Accepted 30 June 2013

Academic Editors: G. S. F. Frederico, N. Martins, and A. J. Zaslavski

This Conference Paper is based on a presentation given by Helena Sofia Rodrigues at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 Helena Sofia Rodrigues et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. WHO, Dengue: Guidelines for Diagnosis, Treatment, Prevention and Control, World Health Organization, 2nd edition, 2009.
  2. S. C. Chen and M. H. Hsieh, “Modeling the transmission dynamics of dengue fever: implications of temperature effects,” Science of the Total Environment, vol. 431, pp. 385–391, 2012. View at Google Scholar
  3. P. M. Luz, C. T. Codeço, E. Massad, and C. J. Struchiner, “Uncertainties regarding dengue modeling in Rio de Janeiro, Brazil,” Memórias do Instituto Oswaldo Cruz, vol. 98, no. 7, pp. 871–878, 2003. View at Google Scholar · View at Scopus
  4. C. J. Silva and D. F. M. Torres, “Optimal control for a tuberculosis model with reinfection and post-exposure interventions,” Mathematical Biosciences, vol. 244, no. 2, pp. 154–164, 2013. View at Publisher · View at Google Scholar
  5. Y. Dumont and F. Chiroleu, “Vector control for the Chikungunya disease,” Mathematical Biosciences and Engineering, vol. 7, no. 2, pp. 313–345, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Dumont, F. Chiroleu, and C. Domerg, “On a temporal model for the Chikungunya disease: modeling, theory and numerics,” Mathematical Biosciences, vol. 213, no. 1, pp. 80–91, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. S. Rodrigues, M. T. T. Monteiro, and D. F. M. Torres, “Optimization of dengue epidemics: a test case with different discretization schemes,” in Proceedings of the International Conference on Numerical Analysis and Applied Mathematics (ICNAAM '09), pp. 1385–1388, Rethymno, Greece, September 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. H. S. Rodrigues, M. T. T. Monteiro, and D. F. M. Torres, “Insecticide control in a dengue epidemics model,” in Proceedings of the International Conference on Numerical Analysis and Applied Mathematics (ICNAAM '10), pp. 979–982, Rhodes, Greece, September 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. H. S. Rodrigues, M. T. T. Monteiro, D. F. M. Torres, and A. Zinober, “Dengue disease, basic reproduction number and control,” International Journal of Computer Mathematics, vol. 89, no. 3, pp. 334–346, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. M. Heffernan, R. J. Smith, and L. M. Wahl, “Perspectives on the basic reproductive ratio,” Journal of the Royal Society Interface, vol. 2, no. 4, pp. 281–293, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, pp. 29–48, 2002, John A. Jacquez memorial volume. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. S. Rodrigues, M. T. T. Monteiro, and D. F. M. Torres, “Bioeconomic perspectives to an optimal control dengue model,” International Journal of Computer Mathematics, 2013. View at Publisher · View at Google Scholar
  13. D. R. Powell, J. Fair, R. J. Le Claire, L. M. Moore, and D. Thompson, “Sensitivity analysis of an infectious disease model,” in Proceedings of the International System Dynamics Conference, Boston, Mass, USA, 2005.
  14. N. Chitnis, J. M. Hyman, and J. M. Cushing, “Determining important parameters in the spread of malaria through the sensitivity analysis of a mathematical model,” Bulletin of Mathematical Biology, vol. 70, no. 5, pp. 1272–1296, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. A. Mikucki, Sensitivity analysis of the basic reproduction number and other quantities for infectious disease models [M.S. thesis], Colorado State University, 2012.